# SDR JR2R20250915729

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 20,952 hours, 12,660 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 200
- Part time: 20,952 hours, 12,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET AREA, SEAT TRACK AT RBL10 IS CORRODED AT FR84 AT AFT SIDE OF TRACK, OUT OF LIMITS.   REPAIRED
